# SDR DALA2022090605959

- Difficulty date: September 3, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 91,033 hours, 38,119 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 654 DENT AT FRAME 1560 AND STG 26RH IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00164: DENT AT FRAME 1560 AND STG 26RH IN AFT CARGO COMPARTMENT WAS REPAIRED PER. B757-200 SRM. (2393275)
